JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 86
Some Inequalities Between Moments of Probability Distributions

    Authors: R. Sharma, R.G. Shandil, S. Devi, M. Dutta,  
    Keywords: Random variate, Finite interval, Power means, Moments.  
    Date Received: 23/02/04  
    Date Accepted: 19/07/04  
    Subject Codes:

60E15, 26D15.

    Editors: Terry M. Mills,  

In this paper inequalities between univariate moments are obtained when the random variate, discrete or continuous, takes values on a finite interval. Further some inequalities are given for the moments of bivariate distributions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login